• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Antibiotics?????

#1
I'm now on antibiotics due to yet another chest infection!! Can anybody tell me if this affects your weight loss on SW, i know on some other diets it can. Has anybody experienced weight gain whilst on antibiotics. I get weighed on monday and this is my first week on SW, so don't want to be defeted before i have started.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Circes

Strutting her stuff
S: 17st12lb C: 10st7lb BMI: 22.3 Loss: 7st5lb(41.2%)
#2
I don't think you should worry about it after you will only be on them for a short period of time so I doubt they will have any effect on your losses, even if weight gain is a possible side effect.
 

Laddiesboy

I ♥ Slimming World :)
S: 24st0lb C: 17st0lb G: 13st12lb BMI: 30.6 Loss: 7st0lb(29.17%)
#3
I'm on antibiotics, doxycycline tablets, have been for many months, and will be for many more.

So far as I know weight loss hasn't been affected at all.
 
S: 16st6lb C: 9st6lb G: 9st6lb BMI: 24.1 Loss: 7st0lb(42.61%)
#4
I don't think antibiotics affect weight loss. Steroids can affect it because they increase your appetite, so you have to be careful not to eat more when you're on them.
 

mod-karen79

rainbows holiday buddy :)
#5
don't worry about it. if you do gain or maintain you'll know why - it will be your bodies way of healing so don't be too hard on yourself.... you'll just lose double next weigh-in when your body realises it's fine! ;)
 
S: 16st1lb C: 15st12lb G: 11st0lb BMI: 33.8 Loss: 0st3lb(1.33%)
#6
I've never heard of antibiotics affecting weight loss, but you can always double check with your doctor of your worried x
 


Similar threads



Top